IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media Systems (SIS) [schedule] [select]
Chair Hirokazu Tanaka (Hiroshima City Univ.)
Vice Chair Takayuki Nakachi (NTT), Noriaki Suetake (Yamaguchi Univ.)
Secretary Kosuke Harada (Toshiba), Hiroyuki Tsuji (Kanagawa Inst. of Tech.)
Assistant Hakaru Tamukoh (Kyushu Inst. of Tech.), Masaaki Fujiyoshi (Tokyo Metropolitan Univ.)

{INFOMESITEM}
Conference Date Thu, Mar 2, 2017 10:30 - 17:35
Fri, Mar 3, 2017 09:30 - 12:00
Topics Soft Computing, etc. 
Conference Place Yokohama Satellite Office, Kanagawa Institute of Tech. 
Address 10F, Yokohama Wesport Bldg., 2-6-32, Takashima, Nishi-ku, Yokohama 220-0011, Japan.
Transportation Guide About 5min. walking from JR Yokohama Sta.
http://www.ess.ic.kanagawa-it.ac.jp/temp2/yokohama/active_learning.pdf
Contact
Person
Prof. KIMURA, Tomoaki, Kanaga Institute of Tech.
Announcement We will prepare our dinner party after the first day of the conference, namely evening of march 2, 2017, near the conference place.
If you want to attend the dinner party, please contact to SIS secretary in advance. Thank you for your cooperation.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Mar 2 AM  General Session
Chair: TSUJI Hiroyuki (Kanagawa Inst. Tech.)
10:30 - 11:50
(1) 10:30-10:50 A study of neural network parameters in color conversion for color blindness. SIS2016-42 Tomoki Sano (Kyushu Institute of Tech), Hideaki Orii (Fukuoka Univ), Hideaki Kawano (Kyushu Institute of Tech), Noriaki Suetake (Yamaguchi Univ)
(2) 10:50-11:10 Analysis Method of Image Spectrum Using 1-Layer Optical Filters SIS2016-43 Masao Hiramoto, Tomoaki Kimura (KAIT)
(3) 11:10-11:30 The effect of out-of-focus to measure the SSVEP based attention area SIS2016-44 Taiki Ohno, Akitoshi Itai (Chubu Univ)
(4) 11:30-11:50 Discrimination of Printed Images Using Image Features and Its Application SIS2016-45 Mori Ryosuke, Mitsuji Muneyasu (Kansai Univ.)
  11:50-13:00 Lunch time ( 70 min. )
Thu, Mar 2 PM  SIS Tutorial
Chair: TANAKA Hirokazu (Hiroshima City Univ.)
13:00 - 13:40
(5) 13:00-13:40 [Tutorial Lecture]
Noise Reduction Technique for a one-dimensional signal SIS2016-46
Naoto Sasaoka (Tottori Univ.)
  13:40-13:50 Break ( 10 min. )
Thu, Mar 2 PM  General Session
Chair: ITAI Akitoshi (Chubu Univ.)
13:50 - 14:50
(6) 13:50-14:10 Tactile Texture Recognition using Convolutional Neural Networks for Time-series Sensor Data SIS2016-47 Hideaki Orii, Satoshi Tsuji, Takaharu Kouda, Teruhiko Kohama (Fukuoka Univ.)
(7) 14:10-14:30 Thermal image diagnosis support system considering tile color for anomaly detection of exterior walls SIS2016-48 Kazuki Maeda, Katsuya Kondo, Kazu Mishiba, Yuji Oyamada (Tottori Univ.), Makoto Kuramitsu (Sanin Engineering)
(8) 14:30-14:50 A Study on Partial-Scrambling for Screen Content with Palette Coding Scheme based on HEVC SIS2016-49 Kenta Yamasaki, Masayuki Kurosaki, Hiroshi Ochi, Leonardo Lanante (KIT)
  14:50-15:00 Break ( 10 min. )
Thu, Mar 2 PM  General Session
Chair: FUJIYOSHI Masaaki (Tokyo Metro. Univ.)
15:00 - 16:00
(9) 15:00-15:20 Improving Image Enlargement Scheme Using Half-pixel SIS2016-50 Keita Kobayashi, Hitoyuki Tsuji, Kimura Tomoaki (KAIT)
(10) 15:20-15:40 Improvement of LSAR based footstep detection using for unequal interval step SIS2016-51 Haruya Shiota, Akitoshi Itai (Chubu Univ.)
(11) 15:40-16:00 Contrast Enhancement Method Based on Smoothed Joint Distribution of Saturation and Value Components SIS2016-52 Yoshiaki Ueda (Yamaguchi Univ.), Takanori Koga (NIT, Tokuyama College), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
  16:00-16:10 Break ( 10 min. )
Thu, Mar 2 PM  SIS Invited Talk
Chair: TANAKA Hirokazu (Hiroshima City Univ.)
16:10 - 17:10
(12) 16:10-17:10 [Invited Talk]
Silicon photonics devices featuring with Ferroelectric Liquid Crystal SIS2016-53
Katsumi Nakatsuhara (KAIT)
  17:10-17:15 Break ( 5 min. )
Thu, Mar 2 PM  2016 SIS Student Paper Award Ceremony
Chair: NAKACHI Takayuki (NTT)
17:15 - 17:35
  - 2016 SIS Best Paper Award Ceremony
Fri, Mar 3 AM  General Session
Chair: NAKACHI Takayuki (NTT)
09:30 - 10:30
(13) 09:30-09:50 A Proposal of Fast Haze Removal Using Box Filter and Transmittance Correction SIS2016-54 Atsushi Okita, Shota Furukawa (Yamaguchi Univ.), Takanori Koga (NIT, Tokuyama College), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(14) 09:50-10:10 A Fast Reconstruction Method for Compressed Sensing of Videos Utilizing Inter-frame Correlation SIS2016-55 Satoshi Konishi, Masayuki Hiromoto, Takashi Sato (Kyoto Univ.)
(15) 10:10-10:30 Acceleration of Dehazing Processing Based on Min-Max Bilateral Filter on an Embedded System SIS2016-56 Ayaka Yasuda (NIT, Tokuyama Col.), Shota Furukawa, Noriaki Suetake (Yamaguchi Univ.), Takanori Koga (NIT, Tokuyama Col.)
  10:30-10:40 Break ( 10 min. )
Fri, Mar 3 AM  General Session
Chair: HARADA Kohsuke (Toshiba)
10:40 - 12:00
(16) 10:40-11:00 A Study on Real-Time Property Using Multiprocessor SoC for Industrial Wireless LAN Systems SIS2016-57 Yushi Matsunaga, Mitsuru Hamada, Kyoshiro Sakamoto, Makoto Tsurita, Tatsumi Uwai, Yuhei Nagao, Masayuki Kurosaki, Hiroshi Ochi (Kyutech)
(17) 11:00-11:20 Application of Hierarchical Genetic Algorithm to Heterogeneous Fleet Vehicle Routing Problem and Modification of Genetic Operator SIS2016-58 Ryutaro Iida (Kyutech), Shudai Ishikawa (NIT, Oita College), Ryosuke Kubota (NITUC), Keiichi Horio (Kyutech)
(18) 11:20-11:40 Implementation of Fast Edge-preserving Smoothing Filter based on Image Gradient on a Hardware/Software Co-design System SIS2016-59 Hiroto Komatsu (NIT, Tokuyama Col.), Hakaru Tamukoh (Kyutech), Noriaki Suetake (Yamaguchi Univ.), Takanori Koga (NIT, Tokuyama Col.)
(19) 11:40-12:00 Hardware implementation of deep neural networks composed of self-organizing maps SIS2016-60 Yuichiro Tanaka, Hakaru Tamukoh (KIT)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation.
Invited TalkEach speech will have 60 minutes for presentation.
Tutorial LectureEach speech will have 40 minutes for presentation.

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media Systems (SIS)   [Latest Schedule]
Contact Address For secretary of SIS technical committee,
E-: sis+cry 
Announcement Please visit the SIS technical committee website for getting our latest activities.
http://www.ieice-sis.org/


Last modified: 2017-03-03 17:15:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SIS Schedule Page]   /  
 
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan